MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number 1012534-40
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.The additional absolute pro vascular device is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified lesion in the popliteal artery and both stents prematurely deployed.The absolute pro vascular 6.0x40 mm deployed in the superficial femoral artery and the absolute pro vascular 6.0x60 mm deployed in the iliac artery.The stents were left where they were deployed, which was also diseased tissue.A new stent was used to treat the target lesion.There was no reported resistance during advancement.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents.The investigation determined that the reported difficulties were related to case circumstances.It is likely that the distal sheath of the absolute pro delivery system interacted with the calcified vessel in the popliteal artery such that the sheath was pulled back or kinked resulting in the partial deployment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9417357
Report Number2024168-2019-14165
Device Sequence Number448393
Product Code NIP
UDI-Device Identifier08717648175985
UDI-Public08717648175985
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number1012534-40
Device Lot Number9061161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR